RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Orlov, Vitaly A

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:97
Abstract pages:742
Full texts:231
References:144
E-mail:

http://www.mathnet.ru/eng/person78308
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2017
1. Anatoly A. Ivanov, Vitaly A. Orlov, “On the hierarchy of the characteristic lengths of nanowires magnetization”, J. Sib. Fed. Univ. Math. Phys., 10:1 (2017),  60–64  mathnet  isi
2015
2. P. D. Kim, V. A. Orlov, R. Yu. Rudenko, V. S. Prokopenko, I. N. Orlova, S. S. Zamai, “Collective dynamics of magnetic vortices in an array of interacting nanodots”, Pis'ma v Zh. Èksper. Teoret. Fiz., 101:8 (2015),  620–626  mathnet  elib; JETP Letters, 101:8 (2015), 562–567  isi  elib  scopus
2013
3. Vladimir S. Prokopenko, Petr D. Kim, Vitaly A. Orlov, Boris V. Vasiliev, Dmitry K. Vovk, Sergey E. Zatsepilin, Roman Yu. Rudenko, “Lorentz microscopy of permalloy film microdots”, J. Sib. Fed. Univ. Math. Phys., 6:2 (2013),  262–269  mathnet
4. Vitaly A. Orlov, Petr D. Kim, “On low-frequency oscillations of a Bloch-point in a nanodisk”, J. Sib. Fed. Univ. Math. Phys., 6:1 (2013),  86–96  mathnet
5. A. A. Ivanov, V. A. Orlov, “About degrees of freedom of magnetization at modelling of magnetic structure quasi-one-dimensional systems”, Matem. Mod., 25:7 (2013),  28–36  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021